MathSciNet Relay Station
MathSciNet bibliographic data
MR57349 30.0X
Agmon, Shmuel; Bers, Lipman The expansion theorem for pseudo-analytic functions. Proc. Amer. Math. Soc. 3, (1952). 757–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement